Aa
Aa
A
A
A
Close
Avatar universal

sensitive skin

hi,
i am a 28years unmarried female.initially i was using hair removing cream in pubic areas which gave me severe itchy rash.my BMI falls in the obese range.i used dermovate for the rash but it has left my skin discoloured.also along the thighs in the pubic area i have scars as if some vessels have ruptured in the skin.now i have been using the razor twice which gave me small pimples in the upper pubic area which are painful on even touching the cloth.
please tell me how to solve this problem.
2 Responses
Sort by: Helpful Oldest Newest
1711789 tn?1361308007
MEDICAL PROFESSIONAL
Hi there!

Hyperpigmentation is a common side effect of hair removing creams and folliculitis of shaving/ waxing. For hyperpigmentation one could use products containing ingredients like tretinoin, hydroxyquinone, arbutin, kojic acid, azelaic acid, alpha hydroxyl acids, niacinamide etc. However, these should be used only after consultation with a dermatologist and with caution in the pubic area, with extra care not to touch anywhere beyond the skin. For folliculitis you could use OTC ointments containing benzoyl peroxide/ clindamycin.
Hope this helps.

Take care!
Helpful - 0
Avatar universal
thanku so much doctor.u really helped me.God bless you
Helpful - 0
Have an Answer?

You are reading content posted in the Acne Community

Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn to identify and prevent bites from summer’s most common pests.
Doctors argue for legislation to curb this dangerous teen trend in the latest Missouri Medicine report.
10 ways to keep your skin healthy all winter long
How to get rid of lumpy fat on your arms, hips, thighs and bottom
Diet “do’s” and “don’ts” for healthy, radiant skin.
Images of rashes caused by common skin conditions